# SDR P5CA2016011100004

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,106 hours, 2,014 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: False Activation
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN 2 STATUS MSG.  REF FIM 21-26, FAULT TREE 806.  PFM AFT EQ EXHAUST FAN TEST NORMAL IAW AMM 21-26-01, CHECK AFT EQ EXHAUST FAN 1; 2 CONNECTORS AND WIRING NORMAL SSM 21-58-09, PG 101. IAW AMM 21-58-00, PFM AFT EQ EXHAUST FAN OPERATION TEST FUNCTION NORMAL.
